# SDR IPXA2022061383053

- Difficulty date: June 13, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 78,460 hours, 13,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**EMER LT 1 LOW LVL1 ALERT DISPLAYED DURING EMERGENCY LT TEST. DEFERRED EMERGENCY LIGHTING SYSTEM PER MEL33-50-4 C/W DMP. CONT#783490 ASSIGNED. INSTALLED PLACARD.REPLACED EMERGENCY LIGHT BATTERY IAW AMM 33-51-00. OPS CHECK OK.  THIS CLEARS M783490
